# SDR DALA1252300924

- Difficulty date: October 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMP DOOR FRAME, RT FWD ATTACH FITTING HAS CORROSION INSIDE LIGHTING HOLE. REPAIRED IAW SRM 51-30-5.
